# SDR AALA201802129021

- Difficulty date: January 31, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: D5311282720299
- Condition: Corroded
- Location: Frame 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON DUMMY RAIL AT Y503.2 , FRAME 12 IN THE FORWARD GALLEY AREA.  REPLACED DUMMY RAIL IAW SRM 51-72-11 AND DRAWING D53112825.
